Keyword Search:

The quartic analog to the RSA cryptosystem

Wong, Tze Jin and Md Said, Mohamad Rushdan and Mohd Atan, Kamel Ariffin and Ural, Bekbaev (2007) The quartic analog to the RSA cryptosystem. Malaysian Journal of Mathematical Sciences, 1 (1). pp. 63-81. ISSN 1823-8343

[img] PDF
119Kb

Official URL: http://einspem.upm.edu.my/journal/volume1.1.php

Abstract

This paper reports an investigation into a public key cryptosystem, which is derived from a forth order linear recurrence relation and is based on the Lucas function.This cryptosystem is also analogous to the RSA,LUC and LUC3 cryptosystem. The explicit fomulation involves a generalisation of the Euler Totient function, which underlie the algebra of the RSA cryptosystem.

Item Type:Article
Keyword:Quartic polynomial; Resolvent cubic polynomial; Fourth order Lucas sequence; Sixth order Lucas sequence; Euler Totient function; Quartic cryptosystem
Faculty or Institute:Institute for Mathematical Research
Publisher:Universiti Putra Malaysia Press
ID Code:11969
Deposited By: Najwani Amir Sariffudin
Deposited On:21 Apr 2011 16:35
Last Modified:27 May 2015 16:09

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 21 Apr 2011 16:35.

View statistics for "The quartic analog to the RSA cryptosystem"